# SDR 95ZZZX6323

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Half
- Part number: 6877410
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED CASE HALVES AT ANNUAL, FOUND PLASTIC CRACKED BEYOND LIMITS WITH SOME MATERIAL MISSING.
